Skip to content
My WebMD Sign In, Sign Up
Question
avatar
BarbaraMayes posted:
I have a question concerning my father. He's 84 and has an issue with his lower back. He had a physical therapist do knee raising exercises and now his lower back hurts. He is taking Tylenol, using a heating pad aand so far nothing is working. It has been bothering him for about 2 weeks now. I called our doctor and they said to put heat on it and take an anti inflamatory pill like Motrin or Aleve. Any other suggestions?
Reply


Helpful Tips

pain on your bikeExpert
Proper bike fit is one of the more important elements to enjoying a ride. A proper bike fit can help prevent neck pain, back pain, hand ... More
Was this Helpful?
14 of 23 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sports Medicine Center